Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 4, 2021, 12:29 PM EDT for 4 counties in Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 12:29 PM EDT (16:29 UTC)
- Expired
- May 4, 2021, 1:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
Counties Floyd County, GA, Gilmer County, GA, Gordon County, GA, Polk County, GA
The radar
The Northeast Alabama radar (KHTX), 115 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 12:47 PM EDT | TSTM WND DMG | 2 Ne Cassville, GA | TREE DOWN ON A POWERLINE AT CASSVILLE WHITE ROAD AND HICKORY LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
458
WWUS82 KFFC 041629
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Tue May 4 2021
GAZ005-007-012-013-019-020-030-041700-
Gilmer GA-Polk GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-Floyd GA-
1229 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN POLK...GORDON...
NORTHERN BARTOW...NORTHWESTERN PICKENS...SOUTHERN MURRAY AND FLOYD
COUNTIES UNTIL 100 PM EDT...
At 1229 PM EDT...a line of strong thunderstorms was along a line
extending from near Tails Creek to Forney...and moving east at 40
mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Ellijay, Adairsville, Cave Spring,
Kingston, East Ellijay, Resaca, Plainville, Talking Rock, Shannon,
Cassville, Fairmount, Ranger, Pinson, Esom Hill, Redbud, Folsom and
Cartecay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3429 8543 3429 8539 3433 8537 3443 8521
3444 8518 3447 8516 3462 8496 3462 8493
3464 8492 3477 8474 3475 8427 3474 8427
3467 8425 3441 8462 3441 8465 3438 8465
3390 8531 3391 8539 3427 8546
TIME...MOT...LOC 1629Z 271DEG 34KT 3468 8458 3409 8543
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 11:32 AM EDT, 57 minutes earlier.
Area forecast discussion, May 4, 11:32 AM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1132 AM EDT Tue May 4 2021 .UPDATE... No big changes to the forecast. First round of convection currently in northwest GA and moving southeast. 41 && PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/ .ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS EXPECTED TODAY INTO TONIGHT... SHORT TERM /Today through Wednesday/... Active short term period expected, with Enhanced (3 of 5) severe potential for portions of the area today. Currently seeing a bit of a lull in activity early this morning, though precip has not completely shut off. Band of ample moisture remains positioned over the region as broad upper level trough continues to support the active environment. HiRes models continue to show two 'waves' of convection today, with the first developing and increasing in coverage over north Georgia mid to late morning, and the second - likely more robust - wave early this evening and tapering off after midnight as the front moves into the state. There is still a good amount of uncertainty with the timing of the activity, and although complete clearing is not expected between the two peaks in activity, any breaks (even patchy) could reinforce the convective environment with daytime heating. Diminishing storm intensity is expected into the late evening hours. The moist, unstable airmass and good low level lift will support strong to severe storms with the main concern being damaging winds, but an isolated tornado or hail report cannot be ruled out. SPC has an Enhanced (3 out of 5) Risk for western Georgia today, with a Slight (2 out of 5) Risk for the large remainder of the CWA. Modeled PWs remain anomalously high, with efficient rain processes likely to produce another 1 to 2 inches of rain on top of the already soggy conditions from yesterday. A Flash Flood Watch remains in effect. See the Hydrology section below. Drying conditions are on the horizon with the rain largely confined to the far southern third of the state on Wednesday. 31 LONG TERM /Wednesday Night through Monday/... A welcomed reprieve to the active rounds of convection is on tap to start out the majority of the long term. Only a lingering stalled sfc boundary and moisture axis keeps some slight pops for isolated showers or thunderstorms in the far southeastern CWA Wed night through Thurs. Otherwise a sfc ridge and associated dry subsidence builds in for the rest of the area allowing for mostly clear and slightly below normal temps through Thurs. Upper flow transitions from zonal to NW with a reinforcing moisture starved cold front for Friday to allow for even slightly cooler temps. Temps start to moderate warmer for Saturday as the flow dampens/flattens back to zonal and low level fetch swings SW. We should still stay dry, however, with only some increased clouds in the north. More ample moisture advection returns to the area Sunday and a progged weak upper disturbance will allow for the return of slight to low end chance showers/storms mainly in the north later in the day into overnight, then a possibly stronger disturbance and approaching elongated front brings some higher chance pops for scattered convection across the majority of the area on Monday. Baker HYDROLOGY... Previous rainfall totals of 1 to 3 inches and locally higher have fallen across north Georgia and portions of central Georgia. With additional rainfall of 1 to 2 inches and locally higher expected today into tonight, we are continuing a slightly expanded Flash Flood Watch mainly along and north of a Cusseta to Forsyth to Louisville line through tonight. AVIATION... 12Z Update... Patchy IFR/LIFR largely improved this morning, but anticipate MVFR through the morning hours. Some VFR clearing is possible, but on the whole expect MVFR to be the norm through much of the day. Multiple rounds of storms are expected with highest convection coverage between 16-22Z and 00-06Z hours and have tried to pinpoint biggest threat in the TEMPOs. SSW of 8-12kt with gusts to 22kt are expected, with higher gusts to 30kt in/near storms. Shift to the WNW is expected between 05-12Z Wednesday. //ATL Confidence...12Z Update... Low to medium on timing of TSRA at KATL. High on wind direction. Medium on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 78 53 / 90 80 30 0 Atlanta 80 65 76 54 / 100 100 30 0 Blairsville 73 61 70 45 / 90 80 40 0 Cartersville 78 63 74 49 / 100 100 30 0 Columbus 84 67 78 57 / 90 90 60 5 Gainesville 77 64 75 52 / 100 100 30 0 Macon 84 67 79 56 / 80 80 50 10 Rome 78 62 73 49 / 90 100 30 0 Peachtree City 81 64 76 52 / 100 100 40 0 Vidalia 89 70 84 63 / 50 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin... Madison...Meriwether...Monroe...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding... Pickens...Pike...Polk...Putnam...Rockdale...South Fulton... Spalding...Talbot...Taliaferro...Towns...Troup...Union...Upson... Walker...Walton...Warren...Washington...White...Whitfield... Wilkes. Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Haralson...Heard...Henry...Jackson...Jasper...Lumpkin... Madison...Morgan...Murray...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Polk...Rockdale...South Fulton...Spalding...Towns...Union...Walker...Walton...White... Whitfield. && SHORT TERM...41 LONG TERM....Baker AVIATION...41
Hazardous weather outlook, May 4, 11:09 AM EDT, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1109 AM EDT Tue May 4 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1109 AM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again likely across much of the area for today into tonight with another disturbance and frontal system. Some could be strong to severe mainly in a first round from mid morning into afternoon across north Georgia, then another possibly stronger round this evening into early Wednesday morning for both north and central Georgia. The primary threats will be damaging winds, flash flooding, isolated tornadoes, isolated large hail and frequent lightning. A Severe Thunderstorm watch will remain in effect for portions of north Georgia until 5 PM Tuesday. A Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday and then increase across north and central Georgia for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested until 5 PM across north and central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 4, 11:01 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 AM EDT Tue May 4 2021
GAZ001-002-004-011-041530-
Chattooga GA-Whitfield GA-Walker GA-Dade GA-
1101 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA...
SOUTHWESTERN WHITFIELD...SOUTHERN WALKER AND SOUTHWESTERN DADE
COUNTIES UNTIL 1130 AM EDT...
At 1101 AM EDT...a strong thunderstorm was over Cloudland, or 9 miles
northwest of Summerville...moving east at 55 mph.
HAZARD...Winds 40 to 50 mph...pea sized hail...frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lafayette, Trion, Menlo, Naomi, Center Post, Linwood, Suttles Mill,
Villanow and Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3477 8515 3482 8513 3481 8511 3482 8511
3482 8506 3462 8505 3461 8506 3445 8550
3471 8555
TIME...MOT...LOC 1501Z 249DEG 48KT 3455 8548
HAIL...0.25IN
WIND...50MPHLocal storm report, May 4, 11:24 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 4 E SALEM 32.76N 84.13W
05/03/2021 CRAWFORD GA EMERGENCY MNGR
SEVERAL TREES DOWN NEAR THE INTERSECTION OF HWY 80 AND
HOPEWELL ROAD.
&&
EVENT NUMBER FFC2100293
LUSKSpecial weather statement, May 4, 11:48 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Tue May 4 2021
GAZ002-004-011-012-019-041630-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Floyd GA-
1148 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHERN WHITFIELD...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1230 PM EDT...
At 1148 AM EDT...a strong thunderstorm was near Tidings, or near
Summerville...moving east at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Calhoun, Summerville, Trion, Resaca, Plainville, Lyerly, Menlo,
Oostanaula, Subligna, Suttles Mill, Tidings, Armuchee, Lake Marvin,
Tilton, Cloudland, Berryton, Sugar Valley, Chattoogaville, Everett
Springs and James H. Floyd State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3466 8508 3467 8497 3468 8493 3467 8494
3466 8492 3464 8492 3444 8485 3433 8547
3452 8551
TIME...MOT...LOC 1548Z 253DEG 48KT 3447 8529
WIND...40MPHSpecial weather statement, May 4, 11:57 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1157 AM EDT Tue May 4 2021
GAZ005>007-041630-
Gilmer GA-Murray GA-Fannin GA-
1157 AM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...NORTHEASTERN
MURRAY AND FANNIN COUNTIES UNTIL 1230 PM EDT...
At 1157 AM EDT...a strong thunderstorm was over Colwell, or 9 miles
west of Blue Ridge...moving east at 55 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blue Ridge, Morganton, Hemp, Margret, Jones Mill, Higdon, Hurst,
Loving, Cohutta Wilderness, Epworth, Dial, Conasauga Lake, Mineral
Bluff, Cherry Log, Mountaintown and Colwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8413 3496 8417 3495 8418 3493 8416
3491 8413 3489 8411 3487 8411 3485 8414
3484 8415 3481 8414 3480 8413 3480 8409
3473 8409 3472 8411 3471 8469 3499 8470
TIME...MOT...LOC 1557Z 252DEG 48KT 3490 8448
WIND...40MPHSpecial weather statement, May 4, 12:18 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1218 PM EDT Tue May 4 2021
GAZ002-004-005-011-012-019-020-030-041715-
Chattooga GA-Whitfield GA-Polk GA-Walker GA-Gordon GA-Bartow GA-
Murray GA-Floyd GA-
1218 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHEASTERN
WHITFIELD...NORTHWESTERN POLK...SOUTHEASTERN WALKER...GORDON...
NORTHERN BARTOW...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 115 PM
EDT...
At 1218 PM EDT...a strong thunderstorm was over Audubon, or 8 miles
northeast of Calhoun...moving east at 55 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Rome, Dalton, Calhoun, Summerville, Adairsville, Trion, Cave Spring,
Kingston, Resaca, Plainville, Shannon, Fairmount, Lyerly, Ranger,
Pinson, Subligna, Redbud, Folsom, Lake Marvin and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3471 8511 3471 8466 3441 8465 3398 8540
3446 8550
TIME...MOT...LOC 1618Z 252DEG 48KT 3456 8483Special weather statement, May 4, 12:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 PM EDT Tue May 4 2021
GAZ005-007-012-013-019-020-030-041700-
Gilmer GA-Polk GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-Floyd GA-
1229 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...WESTERN POLK...GORDON...
NORTHERN BARTOW...NORTHWESTERN PICKENS...SOUTHERN MURRAY AND FLOYD
COUNTIES UNTIL 100 PM EDT...
At 1229 PM EDT...a line of strong thunderstorms was along a line
extending from near Tails Creek to Forney...and moving east at 40
mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Ellijay, Adairsville, Cave Spring,
Kingston, East Ellijay, Resaca, Plainville, Talking Rock, Shannon,
Cassville, Fairmount, Ranger, Pinson, Esom Hill, Redbud, Folsom and
Cartecay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3429 8543 3429 8539 3433 8537 3443 8521
3444 8518 3447 8516 3462 8496 3462 8493
3464 8492 3477 8474 3475 8427 3474 8427
3467 8425 3441 8462 3441 8465 3438 8465
3390 8531 3391 8539 3427 8546
TIME...MOT...LOC 1629Z 271DEG 34KT 3468 8458 3409 8543
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:01 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 2 hr |
| May 3, 8:09 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| May 3, 8:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| May 3, 9:14 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 48 hr |
| May 3, 9:38 PM EDT | Special Weather Statement | FFC | Emanuel | 22 min |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 37 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 3 hr |
| May 3, 11:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 67 min |
| May 4, 12:48 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 27 min |
| May 4, 1:17 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| May 4, 1:36 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 9 hr |
| May 4, 4:34 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| May 4, 10:42 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| May 4, 11:01 AM EDT | Special Weather Statement | FFC | Walker | 29 min |
| May 4, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 25 min |
| May 4, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 35 min |
| May 4, 11:48 AM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| May 4, 11:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 4, 12:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 57 min |
| May 4, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 40 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 31 min |
| May 4, 1:13 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| May 4, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 32 min |
| May 4, 1:47 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 28 min |
| May 4, 1:48 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 27 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett, Hall | 38 min |
| May 4, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 44 min |
| May 4, 2:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 25 min |
| May 4, 2:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| May 4, 2:26 PM EDT | Special Weather Statement | FFC | Barrow | 19 min |
| May 4, 2:41 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more | 34 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more | 48 min |
| May 4, 3:08 PM EDT | Flash Flood Warning | FFC | Barrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more | 7 hr |
| May 4, 3:34 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| May 4, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| May 4, 4:13 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| May 4, 4:46 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| May 4, 5:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| May 4, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 4, 6:17 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 36 min |
| May 4, 7:17 PM EDT | Special Weather Statement | FFC | Houston, Twiggs, Wilkinson | 28 min |
| May 4, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 39 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.